I am taking 600mg/night of Neurontin for insomnia - been taking it for 1 month now. The next day after I took it, I noticed stomach irritation (my lips get weirdly chapped when my stomach is irritated). I started taking it with food and that seemed to help the irritation a little, but I still have nasty acid reflux and constipation as well. Anyone else have similar experience to this from Neurontin?
Stomach irritation and bad acid reflux from Neurontin?
Question posted by longdistancerunner on 25 Jan 2015
Last updated on 1 February 2019 by reneecrusha
No but i experience a lot of burning, do u or anyone else go through that? Please any help will be very much appreciated!
Yes I take neurontin for neuropathy for my right foot. I've been having awful acid reflux every night. Now that I'm hearing from someone else, I know now for sure, it's the neurontin that's causing constipation and acid reflux, also weight gain.
I quit neurontin over a year ago. My constipation and acid reflux also went away once I stopped.
Check this link, you'll see there's enough possibility, and it could also be an interaction, best to tell your r about this asap.
Thanks. I let my doc know already. I was just curious if others have experienced this too.
Yes, I did myself, cleared up after 48 hours though.
neurontin, insomnia, gerd, stomach
- Neurontin uses and safety info
- Neurontin information for Healthcare Professionals (includes dosage details)
- Side effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.